Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 19, 2014, 5:26 AM CDT for Dodge County, Mower County, Minnesota; Mitchell County, Iowa. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 5:26 AM CDT (10:26 UTC)
- Expired
- Jun 19, 2014, 6:30 AM CDT
- In force
- 64 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mitchell County, IA, Dodge County, MN, Mower County, MN
The radar
The Minneapolis radar (KMPX), 130 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436
WUUS53 KARX 191026
SVRARX
IAC131-MNC039-099-191130-
/O.NEW.KARX.SV.W.0063.140619T1026Z-140619T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
526 AM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MITCHELL COUNTY IN NORTH CENTRAL IOWA...
MOWER COUNTY IN SOUTHEAST MINNESOTA...
DODGE COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 630 AM CDT
* AT 526 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLOOMING PRAIRIE TO 7 MILES EAST OF MANLY...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLOOMING PRAIRIE AROUND 530 AM CDT.
HAYFIELD AROUND 555 AM CDT.
CLAREMONT AROUND 600 AM CDT.
LYLE AROUND 605 AM CDT.
DODGE CENTER AROUND 610 AM CDT.
STACYVILLE AROUND 615 AM CDT.
KASSON AROUND 620 AM CDT.
MANTORVILLE AROUND 625 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
RAMSEY...LANSING...WASIOJA...MAYVILLE AND DEXTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4402 9304 4419 9274 4420 9268 4401 9267
4385 9268 4383 9269 4383 9267 4342 9265
4331 9302 4350 9302 4350 9305
TIME...MOT...LOC 1026Z 229DEG 20KT 4388 9310 4328 9304
HAIL...<.75IN
WIND...60MPH
$$
HALBACH2 follow-up statements
218
WWUS53 KARX 191050
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
550 AM CDT THU JUN 19 2014
IAC131-191059-
/O.CAN.KARX.SV.W.0063.000000T0000Z-140619T1130Z/
MITCHELL IA-
550 AM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MITCHELL COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4402 9304 4419 9274 4420 9268 4401 9267
4385 9268 4383 9269 4383 9267 4365 9266
4358 9303
TIME...MOT...LOC 1049Z 229DEG 20KT 4395 9299 4335 9293
$$
MNC039-099-191130-
/O.CON.KARX.SV.W.0063.000000T0000Z-140619T1130Z/
MOWER MN-DODGE MN-
550 AM CDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHWESTERN MOWER AND DODGE COUNTIES...
AT 547 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HAYFIELD TO 6 MILES SOUTHEAST OF BROWNSDALE...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR... DODGE CENTER AROUND 600 AM CDT.
MANTORVILLE AND KASSON AROUND 605 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
RAMSEY...LANSING...WASIOJA...MAYVILLE AND DEXTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4402 9304 4419 9274 4420 9268 4401 9267
4385 9268 4383 9269 4383 9267 4365 9266
4358 9303
TIME...MOT...LOC 1049Z 229DEG 20KT 4395 9299 4335 9293
HAIL...<.75IN
WIND...60MPH
$$
HALBACH135
WWUS53 KARX 191111
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
611 AM CDT THU JUN 19 2014
MNC039-099-191121-
/O.CAN.KARX.SV.W.0063.000000T0000Z-140619T1130Z/
MOWER MN-DODGE MN-
611 AM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOWER AND DODGE
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4402 9304 4419 9274 4420 9268 4401 9267
4385 9268 4383 9269 4383 9267 4365 9266
4358 9303
TIME...MOT...LOC 1109Z 229DEG 20KT 4402 9287 4342 9281
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:25 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 19, 4:25 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
425 AM CDT THU JUN 19 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 425 AM CDT THU JUN 19 2014
FORECAST TIME WAS SPENT ON IMMEDIATE CONVECTION AND FLOODING
ISSUES...AND THEN THE EVOLUTION AND THREATS THROUGH FRIDAY
MORNING.
ONGOING CONVECTION HAS BEEN REALLY HITTING NORTHEAST IOWA HARD
WITH HEAVY RAIN IN A NEARLY STAGNANT BAND FROM CRESCO TO NEAR
POSTVILLE. RADAR ESTIMATES ARE 5-7 INCHES IN THAT AREA WITH LEGACY
AND DUAL POL...AND IF WE ARE CONSERVATIVE...AT LEAST 4 INCHES HAS
FALLEN ON THAT BAND. THE LATEST TRENDS HAVE THE COMPLEX SLOWLY
SHIFTING SOUTH AS THE COLD POOL DEEPENS. ANOTHER COMPLEX IN
CENTRAL MN IN NOW CANCELLED TORNADO WATCH IS LIFTING NORTHEAST
TIED TO SHORTWAVE TROUGH LIFTING THROUGH THE EASTERN DAKOTAS. THE
SOUTHERN PART OF THAT COMPLEX WILL CLIP THE NORTHWEST MOST
FORECAST AREA WITH STORMS THIS MORNING...BUT THE MAIN STORY IS
NORTHEAST IOWA.
LATEST RAP TRENDS ARE STEADY AND LEND CONFIDENCE THAT THE MOISTURE
TRANSPORT WILL FOCUS NORTHWARD INTO NRN MN AND SOUTHWARD TOWARD
IL/I-80 AS SUNRISE APPROACHES. THIS...IN COMBINATION WITH THE COLD
POOL DEEPENING SHOULD MOVE THE CONVECTION OUT OF NORTHEAST IA AND
SOUTHWEST WI AS THE EARLY MORNING PROGRESSES. 1000 J/KG MUCAPE
LINE PER SPC ANALYSIS IS NOW FROM MINNEAPOLIS TO CHICAGO AND SOUTH
WITH STILL SOME 2000J/KG VALUES TOWARD KALO IN NORTHEAST IOWA. SO
PLENTY OF ENERGY FOR RAINFALL MAKERS.
THE DAYTIME HOURS SEEM TO BE VERY SIMILAR TO PAST DAYS WHERE
CONVECTION WILL BE ON THE DOWNWARD TREND ACROSS THE AREA THIS
MORNING...ONLY TO BUILD CAPE AGAIN THROUGH THE DAY. THE WARM
FRONTAL BOUNDARY WILL AGAIN BE LOCATED TO THE SOUTH AND SHIFT
NORTH THROUGH THE DAY LYING UP AGAIN NEAR A KAEL-KDBQ LINE BY
EVENING. SOME OF THE MODEL GUIDANCE ARE CONVECTING THE THE WARM
FRONT BUT BELIEVE THE CAP SHOULD HOLD AND ALLOW CAPE TO BUILD WITH
NO REAL FORCING ON THAT BOUNDARY EXCEPT WEAK SURFACE CONVERGENCE.
GOES WATER VAPOR IMAGERY DEPICTS THE SHORTWAVE TROUGH IN WYOMING
THAT WILL ROTATE NORTHEAST THROUGH THE UPPER MIDWEST AND PUSH THE
COLD FRONT EASTWARD ACROSS THE FORECAST AREA TONIGHT...A SLOWER
PROGRESSION THAN EARLIER FORECASTS. THE LATEST 19.05 AND 19.06
HRRR RUNS HAVE COME TO EXACTLY WHAT OUR VISUALIZATION IS FOR THE
LATER MORNING AND AFTERNOON. A BREAK...FOLLOWED BY THE COLD FRONT
MOVING INTO 2000 J/KG MLCAPE AND FORMING A LINE OF STORMS TO MOVE
THROUGH THE FORECAST AREA MAINLY THIS EVENING.
WIND SHEAR WITH THIS CONVECTION IS ONLY IN THE 0-3KM LAYER AND
WEAK TO MODERATE...MAYBE 20-25 KTS. WITH THE FRONTAL FORCING
FAVORING A LINE OF CONVECTION AND 0-3KM SHEAR VECTOR ORIENTED
WEST-EAST...BOWING LINE SEGMENTS AND WIND DAMAGE ARE THREAT THAT
IS FAVORED. SPC DAY 1 OUTLOOK LOOKS ABOUT RIGHT WITH MAIN WIND
THREAT COVERAGE WEST OF MISS RIVER. WOULD THINK THAT WI STILL HAS
A CHANCE AT DAMAGING WINDS...BUT LESS IN COVERAGE. THE PROGRESSIVE
NATURE TO THE SYSTEM WILL PROVIDE SOME LIMIT TO THE RAINFALL BUT
WITH PRECIPITABLE WATER OVER 1.5 INCHES AND THE SAME AIR MASS AS
PREVIOUS DAYS...WITH GOOD INSTABILITY BUILDING TODAY...1-2 INCHES
OF RAIN COULD AFFECT MOST AREAS. ONE POTENTIAL PROBLEM WOULD BE
IF THE WARM FRONT DOES CONVECT AS COLD FRONT APPROACHES LATER AND
FORCING INCREASES...AS THAT WOULD PROVIDE A LONGER DURATION RAIN
CHANCE NEAR AND NORTHEAST OF WARM FRONT. THUS...HAVE EXTENDED THE
FLASH FLOOD WATCH THROUGH FRIDAY MORNING /SEE HYDROLOGY SECTION/.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 257 AM CDT THU JUN 19 2014
FRIDAY THROUGH MONDAY...
HERE IS THE GOOD NEWS SECTION FOR THOSE THAT HAVE ENDURED
FLOODING. FRIDAY WILL BE A DRYING DAY WITH THE HIGH PRECIPITABLE
WATER AIR MASS OF 1.8 INCHES SHIFTING EAST POST-FRONTALLY...AND
SOMEWHAT LOWER VALUES OF 1.25 INCHES COMING INTO THE AREA /ABOUT
125-150 PERCENT NORMAL/. CONVECTIVE CHANCES STILL ARE AROUND WITH
WEAK IMPULSES MOVING THROUGH THE AREA AND A BIT STRONGER SHORTWAVE
TROUGH MOVING THROUGH MONDAY. OVERALL...WILL HAVE TO ASSESS THIS
BETTER FRIDAY AFTER THIS HIGHER IMPACT WEATHER MOVES THROUGH. IT
STILL LOOKS LIKE AN ACTIVE PERIOD...AND RAINFALL COULD STILL BE
MODERATE IN RATE...BUT IT SEEMS LESS ORGANIZED EXCEPT FOR MONDAY.
TUESDAY THROUGH WEDNESDAY...
THESE DAYS APPEAR TO BE DRY AND TEMPERATURES PRETTY NORMAL.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1230 AM CDT THU JUN 19 2014
STRONG 850 MB MOISTURE TRANSPORT AND 900 TO 700 MB FRONTOGENESIS
WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS AT BOTH TAF
SITES THROUGH MUCH OF THE OVERNIGHT...AND THEN BETWEEN 19.10Z AND
19.13Z THE SHOWERS AND THUNDERSTORMS WILL DISSIPATE AS THE LOW
LEVEL JET VEERS AWAY FROM THE AREA. THERE MAY BE SOME AREAS OF
BROKEN MVFR CEILINGS.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
DURING THE AFTERNOON AND EVENING AS THE COLD FRONT APPROACHES.
&&
.HYDROLOGY...
ISSUED AT 425 AM CDT THU JUN 19 2014
HAVE DECIDED TO EXTENDED THE FLASH FLOOD WATCH TO 7 AM FRIDAY.
MANY AREA SOILS ARE SATURATED FROM THE HEAVY RAINFALL OVER THE
PAST SEVERAL DAYS. LOOKS LIKE ANYWHERE FROM 3-7 INCHES OF
RAIN...POSSIBLY HIGHER WHEN THE TOTALS COME IN THIS MORNING...HAS FALLEN
SINCE SUNDAY IN THE FLASH FLOOD WATCH AREA. WITH A DELAY OF THE
FRONTAL PASSAGE TO MORE ON PEAK HEATING THIS EVENING AND ANOTHER
ROUND OF 1-2 INCHES EXPECTED TONIGHT...DECIDED TO EXTENDED THE
FLASH FLOOD WATCH. DO THINK TONIGHTS LINE OF STORMS WILL BE
PROGRESSIVE BUT STILL COULD PRODUCE ANOTHER 1-2 INCHES VERY
RAPIDLY AND THOSE AREAS THAT ARE VULNERABLE WILL SEE FLASH FLOOD
POTENTIAL. THERE MAY ALSO BE EXISTING AREAL FLOOD WARNINGS IN
PLACE FROM CURRENT RAINFALL IMPACTS. KIND OF A MESS FROM A
SERVICE/PRODUCT STANDPOINT.
RIVERS IN NORTHEAST IOWA WILL NEED AT LEAST MINOR FLOOD WARNINGS
IT APPEARS. WE WILL ASSESS THIS IN THE NEXT SEVERAL HOURS...BUT IT
APPEARS THE UPPER IOWA AND TURKEY RIVERS WILL NEED WARNINGS. THE
TURKEY BASIN TOOK A BIG HIT TO THE HEADWATERS...AND AM HOPING THE
CURRENT RAINS KEEP MOVING SOUTH TO AVOID A TOTAL BASIN POUNDING
AND MORE MODERATE LEVEL FLOODING. THE YELLOW RIVER NEAR POSTVILLE
WAS ABOUT 6 FEET OVER FLOOD STAGE AND ALTHOUGH WE DONT ISSUE
FORECASTS THERE...IT WILL PROBABLY RISE ANOTHER 2-3 FEET TO NEAR
18. THAT IS A STEEP RIVER IN THAT AREA AND THIS IS DANGEROUS
FLOODING...BUT IT IS ALSO MAINLY PASTURE LAND.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ032>034-041>044-
053>055-061.
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...BAUMGARDT
LONG TERM...BAUMGARDT
AVIATION...BOYNE
HYDROLOGY...BAUMGARDTHazardous weather outlook, Jun 18, 11:42 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1142 PM CDT WED JUN 18 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-191200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1142 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT STRONG STORMS WILL SHIFT SLOWLY FROM SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND EXTREME SOUTHWEST WISCONSIN...INTO WESTERN WISCONSIN. THE STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND FLASH FLOODING LOOKS TO BE THE MAIN THREAT WHERE STORMS CAN BECOME ANCHORED AND PERSIST WITH HEAVY RAIN. FREQUENT LIGHTNING WILL ALSO PROVIDE A THREAT FOR THOSE OUTDOORS. ISOLATED DAMAGING WIND...AND POSSIBLY SOME HAIL COULD ALSO OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER RISK FOR SEVERE THUNDERSTORMS THURSDAY DURING THE LATE AFTERNOON AND EVENING. THE THREATS WOULD BE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES AND FLASH FLOODING. CHANCES OF THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS...CONTINUE FOR FRIDAY THROUGH MONDAY. IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER THREAT WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... IT DOES NOT LOOK LIKE SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT...BUT ANY RAINFALL REPORTS WOULD BE REALLY HELP OUR FLOOD FORECASTING. FLOODING REPORTS ARE ALSO APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED AT THIS TIME.
In the hours before
Local storm report, Jun 19, 2:29 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
229 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG NEW HAMPTON 43.06N 92.31W
06/19/2014 CHICKASAW IA LAW ENFORCEMENT
A TREE BLOWN DOWN
0115 AM FLASH FLOOD MUSCODA 43.19N 90.43W
06/19/2014 GRANT WI LAW ENFORCEMENT
STREET FLOODING. SOME ROADS BLOCKED OFF.
0130 AM FLASH FLOOD POSTVILLE 43.08N 91.57W
06/19/2014 ALLAMAKEE IA LAW ENFORCEMENT
YELLOW RIVER IS OUT OF ITS BANK BETWEEN WAUKON AND
POSTVILLE.
&&
BOYNELocal storm report, Jun 19, 2:38 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
238 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM FLASH FLOOD OSSIAN 43.15N 91.76W
06/19/2014 WINNESHIEK IA LAW ENFORCEMENT
FLOODED BASEMENTS
&&
BOYNELocal storm report, Jun 19, 3:01 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
301 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD CRESCO 43.37N 92.12W
06/18/2014 HOWARD IA LAW ENFORCEMENT
STREET FLOODING
&&
BOYNESpecial weather statement, Jun 19, 4:30 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
430 AM CDT THU JUN 19 2014
MNZ086-094-191030-
DODGE-MOWER-
430 AM CDT THU JUN 19 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DODGE AND NORTHWESTERN
MOWER COUNTIES...
AT 429 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF FARIBAULT TO NEAR NORTHWOOD...AND
MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...DODGE CENTER...MANTORVILLE...KASSON...HAYFIELD...WEST
CONCORD...BROWNSDALE...CLAREMONT...AND BLOOMING PRAIRIE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4419 9305 4420 9268 4385 9268 4385 9269
4380 9268 4367 9304
TIME...MOT...LOC 0929Z 230DEG 19KT 4421 9323 4352 9321
HALBACHLocal storm report, Jun 19, 4:53 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
453 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM HEAVY RAIN FORT ATKINSON 43.14N 91.93W
06/19/2014 M3.67 INCH WINNESHIEK IA BROADCAST MEDIA
SINCE MIDNIGHT. PUBLIC REPORT RELAY FROM KWWL.
&&
DANBLocal storm report, Jun 19, 4:56 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM FLASH FLOOD POTOSI 42.69N 90.71W
06/19/2014 GRANT WI 911 CALL CENTER
MUD/ROCKSLIDE IN FRONT OF THE POTOSI BREWERY AT HWY
133/S. MAIN ST. ROAD IS CLOSED.
&&
HALBACHThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:41 PM CDT | Flash Flood Warning | ARX | Fillmore, Houston | 2 hr |
| Jun 19, 4:30 AM CDT | Special Weather Statement | ARX | Dodge | 60 min |
| Jun 19, 5:40 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower | 65 min |
| Jun 19, 5:54 AM CDT | Special Weather Statement | ARX | Olmsted | 36 min |
| Jun 19, 7:40 AM CDT | Flash Flood Warning | ARX | Mower | 6 hr |
| Jun 19, 10:20 AM CDT | Special Weather Statement | ARX | Fillmore, Mower | 55 min |
| Jun 19, 12:10 PM CDT | Special Weather Statement | ARX | Fillmore | 65 min |
| Jun 19, 12:36 PM CDT | River Flood Warning | ARX | Goodhue, Wabasha | 6 days |
| Jun 19, 12:36 PM CDT | River Flood Warning | ARX | Winona | 18 days |
| Jun 19, 12:36 PM CDT | River Flood Warning | ARX | Houston | 4 days |
| Jun 19, 5:04 PM CDT | Special Weather Statement | ARX | Dodge, Mower | 26 min |
| Jun 18, 8:14 PM CDT | River Flood Warning | ARX | Allamakee, Clayton | 22 days |
| Jun 19, 2:02 AM CDT | Flash Flood Warning | ARX | Allamakee, Chickasaw, Clayton, Fayette, Howard, Winneshiek | 6 hr |
| Jun 19, 5:27 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Jun 19, 5:27 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 19, 9:24 AM CDT | River Flood Warning | ARX | Allamakee | 3 days |
| Jun 19, 1:26 PM CDT | Flash Flood Warning | ARX | Allamakee, Clayton, Fayette, Winneshiek | 3 hr |
| Jun 19, 1:47 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 88 min |
| Jun 19, 2:42 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 2 hr |
| Jun 19, 3:41 PM CDT | River Flood Warning | ARX | Clayton | 6 days |
| Jun 19, 4:44 PM CDT | Flash Flood Warning | ARX | Allamakee, Clayton, Fayette, Winneshiek | 3 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.